i have been having blood in my discharge now on and off for the last two weeks,im on the contraceptive pill and have been for 4 years and read that shouldnt cause bleeding if you have been on it longer than 2 years. i now think i may have thrush as i have had that before and the symptoms are the same. i sometimes feel sick in the morning but never am sick but i dont know if this is due to me worrying. could i be pregnant? or is there another reason for this bleeding? im tired and sleep alot but had glandular fever several years ago and dont know if this could be the cause of my tiredness. im very worried and confused please help!
Light bleeding can be a symptom of pregnancy, so do take a pregnancy test. Thrush, is a yeast infection, and would cause itchy, cottage cheese-like discharge and odor, not bleeding.
Other things that can cause spotting between periods are:
Starting, stopping, or missing oral contraceptives or estrogens (try taking these at the same time everyday, if you aren't already)
Low thyroid levels (You'd also have a change in weight usually)
IUDs occasionally cause slight spotting
Injury to the vagina from insertion of objects (Rough sex, can also cause it)
undiagnosed vaginal infections
Certain drugs, particularly anticoagulants
hi, for the past couple of weeks ive been avin blood in my discharge,, i ave been sterilised for the past 7 years so not on any pill,,, i went to see my doctor who took swabs n also noticed the blood,, but didnt explain why this could be happenin,,, thank you tina
hi, im 17 years old and im on the pill. I recently just finished my period but i have noticed feeling some pains near my abdomin and also a bit more tired then usual and the other day i nearly threw up. Today i went to the toilet and noticed a long string of discharge which contained blood stains in it. What does this mean? PLEASE HELP
Hi, i'm 21 i've recently started getting blood in my discharge i normally get it before i'm due my period but i had my last period two weeks ago so i'm guessing its not that, i'm not on the pill as me and my pertner are trying for a baby if anyone knows why this is your comments would be appreciated thanks